# SDR CA070130001

- Difficulty date: January 29, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 33,821 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel Vacuum
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREWS REPORTED THAT FUEL FLOW FLUCTUATES WHEN BOOST PUMPS ARE SELECTED OFF. SEVERAL VACUUM LEAKS WHERE FOUND IN THE FUEL LINES IN THE NACELLE AREA. SYSTEM SEALED AS REQUIRED, ENGINE GROUND RUNS CARRIED OUT AND NO FLUCTUATIONS NOTED AT TAKEOFF POWER WITH BOOST PUMPS OFF. (TC NR 20070130001)
